# SDR SWAA2024070289567

- Difficulty date: May 24, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N260WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32518
- Aircraft time: 58,479 hours, 34,921 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 305-324
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FSD THRESHOLD SUPPORT BS305 - BS324 RBL59 WL208.<[01] VERIFIED CORRECTIVE ACTION ON STEP 1;[02] CORROSION ON FSD THRESHOLD SUPPORT BS 304-324 RBL 59; WL 208 FOUND TO BE OUT OF LIMITS PER SRM 53-10-15-1A-2 REMOVED AND REPLACED FSD THRESHOLD SUPPORT ANGLE IAW SRM 51-40-02-0G-0; SRM 51-40-05-0G-0 AND DWG 141A8310 REV-. ALL OTHER FASTENERS TO BE INSTALLED UPON FSD MOP SILL INSTALLATION.;[03] UPDATED PARTS.;[04] VERIFIED COMPLETION CORRECTIVE ACTION 2 AND MEASUREMENT TABLE.
